# SDR YENA2019040840177

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 74,530 hours, 27,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: 11wl
- Part time: 4,440 hours, 1,617 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391,  EMERGENCY LIGHT TEST FAILED EPSU BATTERY  11WL; REMOVED AND REPLACED EPSU BATTERY AT FIN 11WL IAW AMM 33-51-38.
